RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2010, Volume 6, Number 2, Pages 365–369 (Mi nd45)  

This article is cited in 1 scientific paper (total in 2 paper)

Comments. Discussion. Critique

В. Ф. Журавлев. Отклик на статью А. В. Борисова и И. С. Мамаева «Законы сохранения, иерархия динамики и явное интегрирование неголономных систем». Ответ А. В. Борисова

V. F. Zhuravlyov, A. V. Borisov


Full text: PDF file (106 kB)
References: PDF file   HTML file

Document Type: Miscellaneous

Citation: V. F. Zhuravlyov, A. V. Borisov, “В. Ф. Журавлев. Отклик на статью А. В. Борисова и И. С. Мамаева «Законы сохранения, иерархия динамики и явное интегрирование неголономных систем». Ответ А. В. Борисова”, Nelin. Dinam., 6:2 (2010), 365–369

Citation in format AMSBIB
\Bibitem{ZhuBor10}
\by V.~F.~Zhuravlyov, A.~V.~Borisov
\paper В.\,Ф.~Журавлев. Отклик на статью А.\,В.~Борисова и И.\,С.~Мамаева <<Законы сохранения, иерархия динамики и явное интегрирование неголономных систем>>. Ответ А.\,В.~Борисова
\jour Nelin. Dinam.
\yr 2010
\vol 6
\issue 2
\pages 365--369
\mathnet{http://mi.mathnet.ru/nd45}


Linking options:
  • http://mi.mathnet.ru/eng/nd45
  • http://mi.mathnet.ru/eng/nd/v6/i2/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Discussions

    This publication is cited in the following articles:
    1. T. V. Salnikova, D. V. Treschev, S. R. Gallyamov, “Dvizhenie svobodnoi shaiby po sherokhovatoi gorizontalnoi ploskosti”, Nelineinaya dinam., 8:1 (2012), 83–101  mathnet
    2. A. V. Borisov, I. S. Mamaev, “Notes on new friction models and nonholonomic mechanics”, Phys. Usp., 58:12 (2015), 1220–1222  mathnet  crossref  crossref  adsnasa  isi  elib
  • Нелинейная динамика
    Number of views:
    This page:184
    Full text:84
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019